首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
REMARK ON BELYI PAPER CONCERNING GALOIS EXTENSIONS OF THE MAXIMAL CYCLOTOMIC FIELD WITH CERTAIN LINEAR-GROUPS AS GALOIS-GROUPS
被引:0
|
作者
:
KOJIMA, H
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, The University of Electro-Communication, Chofu-shi, Tokyo
KOJIMA, H
机构
:
[1]
Department of Mathematics, The University of Electro-Communication, Chofu-shi, Tokyo
来源
:
TOHOKU MATHEMATICAL JOURNAL
|
1991年
/ 43卷
/ 01期
关键词
:
D O I
:
10.2748/tmj/1178227539
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
[No abstract available]
引用
收藏
页码:117 / 122
页数:6
相关论文
共 50 条
[1]
GALOIS-GROUPS OF MAXIMAL P-EXTENSIONS
WARE, R
论文数:
0
引用数:
0
h-index:
0
WARE, R
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1992,
333
(02)
: 721
-
728
[2]
GALOIS-GROUPS OF MAXIMAL 2-EXTENSIONS
ERSHOV, YL
论文数:
0
引用数:
0
h-index:
0
ERSHOV, YL
[J].
MATHEMATICAL NOTES,
1984,
36
(5-6)
: 956
-
961
[3]
ON EXTENSIONS ALLOWING A GALOIS THEORY AND THEIR GALOIS-GROUPS
SOUNDARARAJAN, T
论文数:
0
引用数:
0
h-index:
0
SOUNDARARAJAN, T
[J].
JOURNAL OF PURE AND APPLIED ALGEBRA,
1985,
37
(01)
: 95
-
102
[4]
CENTRAL EXTENSIONS AS GALOIS-GROUPS
VOLKLEIN, H
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ERLANGEN NURNBERG, W-8520 ERLANGEN, GERMANY
UNIV ERLANGEN NURNBERG, W-8520 ERLANGEN, GERMANY
VOLKLEIN, H
[J].
JOURNAL OF ALGEBRA,
1992,
146
(01)
: 144
-
152
[5]
HOMOMORPHISMS OF GALOIS-GROUPS OF SOLVABLY CLOSED GALOIS EXTENSIONS
UCHIDA, K
论文数:
0
引用数:
0
h-index:
0
UCHIDA, K
[J].
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,
1981,
33
(04)
: 595
-
604
[6]
ON GALOIS EXTENSIONS OF A MAXIMAL CYCLOTOMIC FIELD
BELYI, GV
论文数:
0
引用数:
0
h-index:
0
BELYI, GV
[J].
MATHEMATICS OF THE USSR-IZVESTIYA,
1980,
14
(02):
: 247
-
256
[7]
A REMARK ON THE STRUCTURE OF ABSOLUTE GALOIS-GROUPS
WURFEL, T
论文数:
0
引用数:
0
h-index:
0
WURFEL, T
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1985,
95
(03)
: 353
-
356
[8]
On Galois groups of abelian extensions over maximal cyclotomic fields
Asada, Mamoru
论文数:
0
引用数:
0
h-index:
0
机构:
Kyoto Inst Technol, Grad Sch Sci & Technol, Kyoto 6068585, Japan
Kyoto Inst Technol, Grad Sch Sci & Technol, Kyoto 6068585, Japan
Asada, Mamoru
[J].
TOHOKU MATHEMATICAL JOURNAL,
2008,
60
(01)
: 135
-
147
[9]
GALOIS-GROUPS AND THE MULTIPLICATIVE STRUCTURE OF FIELD-EXTENSIONS
GURALNICK, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NEBRASKA,DEPT MATH,LINCOLN,NE 68588
UNIV NEBRASKA,DEPT MATH,LINCOLN,NE 68588
GURALNICK, R
WIEGAND, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NEBRASKA,DEPT MATH,LINCOLN,NE 68588
UNIV NEBRASKA,DEPT MATH,LINCOLN,NE 68588
WIEGAND, R
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1992,
331
(02)
: 563
-
584
[10]
GALOIS-GROUPS OF UNRAMIFIED SOLVABLE EXTENSIONS
UCHIDA, K
论文数:
0
引用数:
0
h-index:
0
UCHIDA, K
[J].
TOHOKU MATHEMATICAL JOURNAL,
1982,
34
(02)
: 311
-
317
←
1
2
3
4
5
→